Jump to content
Neuroplastic

Anhedonia, apathy, demotivation, emotional numbness

Recommended Posts

Lionheart

Holy moly!

 

There is just such a vast amount in this thread.

 

I can so relate to those talking about difficulty making decisions.

 

In fact finding motivation to get anything done takes a herculean effort.

 

For the last two years I have had Risperdal and Remeron added to my drug cocktail and more so in these last two years than before I have experienced anhedonia, dissociation and an inability to feel love, joy or happiness.

 

It’s no way for anyone to live.

 

A hundred years from now I’ll bet that the doctors of the day, and society in general, will look back on what psychiatry did today as being barbaric and akin to some of the vile treatments we look back on today as being barbaric.
 

Share this post


Link to post
Share on other sites
Griqua

Lionheart did you try the injections ?

Share this post


Link to post
Share on other sites
Lionheart
26 minutes ago, Griqua said:

Lionheart did you try the injections ?

 

Hi Griqua,

 

I'm afraid I don't understand the question. What injections are you referring to?

 

 

Share this post


Link to post
Share on other sites
ChessieCat
39 minutes ago, Griqua said:

Lionheart did you try the injections ?

 

12 minutes ago, Lionheart said:

What injections are you referring to?

 

If you look at Griqua's drug signature your will see Risperdal Consta.

 

Risperdal Consta  is an injection form of risperidone.

Share this post


Link to post
Share on other sites
Lionheart
25 minutes ago, ChessieCat said:

Risperdal Consta  is an injection form of risperidone.

 

Thanks, ChessieCat, I hadn't heard of it before and I haven't tried it.

 

Given that I'm now off Risperidone, and hope to stay off it, the point is moot but I will certainly keep the info in the back of my mind just in case.

 

Lionheart

Share this post


Link to post
Share on other sites
Griqua
On Wednesday, May 13, 2015 at 7:53 AM, a99 said:

i'm almost 14 months off and a month ago I gradually started feeling some emotions while listening to music or when I go out , the colours look more vibrant and I started feeling real again , but it doesn't last long and it's usually in the morning 

a99 how are you today and which drugs did you take ?

Share this post


Link to post
Share on other sites
Ashachand28

Hi guys! I have been dealing with anhedonia since the day took a higher dosage of Elavil. I haven’t been able to care, feel, etc the same way I used to about my life and also couldn’t care less to continue living. No matter what I do my mind just doesn’t feel anything and sad to say but I can’t form well relationships with people. Does anyone know any supplements to take?

Share this post


Link to post
Share on other sites
les625
11 hours ago, Ashachand28 said:

Hi guys! I have been dealing with anhedonia since the day took a higher dosage of Elavil. I haven’t been able to care, feel, etc the same way I used to about my life and also couldn’t care less to continue living. No matter what I do my mind just doesn’t feel anything and sad to say but I can’t form well relationships with people. Does anyone know any supplements to take?

You can check out the threads for supplements on the forum. Lots of people say fish oil helps with withdrawal symptoms. Unfortunately something like this isn’t going to be a quick easy fix like taking a supplement. Most likely it’ll just be time off the drug, good nutrition, exercise, adequate sleep.  Just overall good lifestyle choices to help your brain recover from the stress it’s under.  It will come with time, even if it never seems like it will improve.

Share this post


Link to post
Share on other sites
Jill28

Hi everyone- for those experiencing these symptoms, are you all able to cry?

i was CT from Prozac and feel zero inside and am completely unable to cry... no matter how hard I try. Sound familiar to anyone?😔

Share this post


Link to post
Share on other sites
Zeipii

no real cry no laugh in 2 years. Not for a second. 

Share this post


Link to post
Share on other sites
PapayaShake

Hi @Jill28

Thats a common symptom. I'm still tappering and sometimes I cry a lot, and sometimes I can't cry at all. I have tried to cry in some ocations that call for crying and it feels like something is wrong inside but I just can't cry or experiencience the sadness. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×